Alert archive / Missouri / Flash Flood Warnings in 2006

Flash Flood Warning 11, NWS Kansas City, MO

July 13, 2006Mercer County, Putnam County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jul 13, 2006, 5:30 PM CDT for Mercer County, Putnam County, Missouri. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2006, 5:30 PM CDT (22:30 UTC)
Expired
Jul 13, 2006, 8:30 PM CDT
In force
3 hr
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Mercer County, MO, Putnam County, MO

The radar

The Des Moines radar (KDMX), 143 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 6:11 PM CDTFLASH FLOOD4 E Mercer, MOE-SPOTTER REPORT OF WATER FLOWING OVER COUNTY ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 10.5 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2006-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2057 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2006-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2057 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
1088 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 132234
FFWEAX
MOC129-171-140130-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
530 PM CDT THU JUL 13 2006

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN MERCER COUNTY IN NORTH CENTRAL MISSOURI
  WESTERN PUTNAM COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 830 PM CDT

* AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  AREAS FROM THE CITY OF MERCER EAST TO POWERSVILLE AND LUCERNE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE        
  MERCER...POWERSVILLE...LUCERNE AND THE RURAL AREAS IN BETWEEN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

LAT...LON 4039 9359 4038 9318 4059 9319 4057 9360

$$

CUTTER
2 follow-up statements
000 
WGUS73 KEAX 132325
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
623 PM CDT THU JUL 13 2006


MOC129-171-140130-
PUTNAM MO-MERCER MO-
623 PM CDT THU JUL 13 2006

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHEASTERN MERCER AND
WESTERN PUTNAM COUNTIES UNTIL 830 PM CDT...

AT 620 PM CDT...WEATHER SPOTTERS REPORTED THAT EXCESSIVE RAINFALL WAS
PRODUCING FLASH FLOODING IN ON RURAL COUNTY ROADS 4 MILES EAST OF 
THE CITY OF MERCER.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

LAT...LON 4039 9359 4038 9318 4059 9319 4057 9360

$$

CUTTER
000 
WGUS73 KEAX 140119
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
818 PM CDT THU JUL 13 2006


MOC129-171-140128-
PUTNAM MO-MERCER MO-
818 PM CDT THU JUL 13 2006

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHEASTERN MERCER
AND WESTERN PUTNAM COUNTIES HAS BEEN CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4039 9359 4038 9318 4059 9319 4057 9360

$$

CUTTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 3:35 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jul 13, 3:35 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
335 PM CDT THU JUL 13 2006

.DISCUSSION...

FORECAST CONCERNS ARE SEVERE AND HEAVY RAIN THREAT FOR TONIGHT.
SEVERE THREAT WILL BE MOLDED AFTER THE SEVERE THUNDERSTORM WATCH
WHICH IS BEING ISSUED. THE ONGOING CONVECTION IS QUICKLY EVOLVING
INTO AN MCS WITH THE LIKELIHOOD OF IT RUNNING SOUTHEAST AND
FOLLOWING A WEAK SURFACE TROUGH WHICH RUNS FROM THE NORTHWEST CORNER
OF MO THROUGH CENTRAL MO. DEEPENING UPPER LEVEL TROUGH WITH
CORRESPONDING NORTHWEST FLOW ALOFT WILL ALLOW STRONG MID LEVEL WINDS
TO NOSE INTO THE CWA TONIGHT. THIS WILL AID IN A FORWARD PROPAGATING
MCS WITH INDIVIDUAL BOW ECHO SEGMENTS PRODUCING SWATHES OF DAMAGING
WINDS. LOW LEVEL MOISTURE HAS POOLED ALONG AND NORTH OF THIS
BOUNDARY SO HEAVY RAIN IS AN ADDED THREAT FOR TONIGHT GIVEN THE HIGH
PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES. ACTIVITY SHOULD
EXIT THE SOUTHEASTERN CWA BEFORE 12Z FRIDAY. EXPECT LOWS TO DROP
INTO THE LOWER 70S MOST AREAS.

FRIDAY STARTS THE GRADUAL PROGRESSION OF BUILDING THE LARGE UPPER
HIGH EASTWARD ACROSS THE CENTRAL PLAINS AND INTO THE LOWER MO
VALLEY. HOWEVER...INITIALLY THE HOT AIR WILL BE FUNNELED NORTHEAST
THROUGH KS/NE/IA/NW MO AS 850MB TEMPERATURES REMAIN LITTLE CHANGED
ON FRIDAY.

MJ

FOR THE LAST HALF OF THE WEEKEND AND THROUGH THE MIDDLE OF NEXT WEEK
WE WILL SEE LITTLE RELIEF FROM HOT AND HUMID TEMPERATURES. MID RANGE
MODELS CONTINUE TO AGREE IN GENERAL THAT THE STRENGTHENING WEST
CONUS RIDGE WILL FLATTEN AND SPREAD EAST ACROSS THE CENTRAL PLAINS.
UNDER THE RIDGE A SOUTHERLY FLOW WILL PREVAIL. 850MB TEMPERATURES
ARE PROGGED TO RANGE THROUGH THE LOWER TO MID 20S FOR THE UPCOMING
WEEKEND AND THROUGH NEXT WEEK. THE GULF LOOKS TO REMAIN WIDE OPEN
FOR NEXT WEEK...IMPLYING THAT SURFACE DEW POINTS WILL STAY IN THE
UPPER HALF OF THE 60S AND LOWER 70S.

AVOIDED PUTTING TRIPLE DIGIT NUMBERS IN THE FORECAST BASED ON A FEW
MITIGATING FACTORS. WINDS AT THE SURFACE AND JUST ABOVE WILL PREVAIL
FROM THE SOUTH AND/OR SOUTHWEST AND BE LADEN WITH PLENTY OF GULF
MOISTURE. COMBINE THIS WITH THE OBSERVATION THAT WE ARE STILL FAIRLY
GREEN FOR MID JULY...AND TRIPLE DIGIT TEMPERATURES COULD BE
DIFFICULT TO REACH. HEAT INDICES ARE A DIFFERENT STORY THOUGH. LOOK
FOR INDICES SUNDAY AND MONDAY AFTERNOON TO RANGE AROUND 105 DEGREES
FOR SEVERAL HOURS. IF THIS FORECAST HOLDS THROUGH THE WEEKEND WE
WILL SEE OUR FIRST HEAT ADVISORIES OF THE SUMMER SEASON ISSUED. BY
TUESDAY WE SHOULD SEE A SLIGHT REPRIEVE FROM THE HEAT AS A WEAK
SURFACE HIGH SLIDES THROUGH THE GREAT LAKES INTO THE NORTHEAST
CONUS. INDICATIONS ARE THAT THIS COULD SHAVE A COUPLE OF DEGREES OFF
OUR AFTERNOON HIGHS FOR TUESDAY THROUGH THURSDAY. IT SHOULD BE JUST
ENOUGH TO KEEP US OUT OF THE ADVISORY CRITERIA RANGE. THIS WILL NEED
CLOSE MONITORING THOUGH AS THREE DAYS OF HEAT ADVISORY CRITERIA
WOULD WARRANT AN EXCESSIVE HEAR WARNING.

CUTTER

.PREV DISCUSSION...
1135 AM...
BUMPED UP MAX TEMPERATURES OVER NORTHEAST MO AS TEMPERATURES HAVE
CLIMBED FASTER/HIGHER THAN EARLIER FORECAST. HAVE ALSO INCLUDED A
CHANCE FOR LATE AFTERNOON THUNDERSTORMS FOR THE NORTHWEST CORNER OF
MO. WILL ALSO BE BUMPING POPS UP FOR TONIGHT ACROSS THE ENTIRE CWA
AS MODELS SHOWING RUN-TO-RUN CONSISTENCY IN DEVELOPING AN MCS WHICH
WILL AFFECT MOST IF NOT ALL OF THE CWA. HIGH PRECIPITABLE WATER
VALUES ALSO POINT TOWARDS HEAVY RAINFALL. HAVE NOT RAISED POPS IN
THE FORECAST YET AS COLLABORATION PROCESS IS NOT COMPLETE.

MJ

&&

.PREV DISCUSSION...
335 AM...
FLOW PATTERN ACROSS THE CONUS THIS MORNING IS CHARACTERIZED BY BROAD
E-W RIDGING OVER THE SRN THIRD OF THE COUNTRY...AND A SEASONABLY
STRONG JET PUNCHING INTO THE PACIFIC NW. A PIECE OF THE MIDLEVEL
RIDGE HAS NOSED ITS WAY INTO THE CNTRL AND NRN PLAINS...HOWEVER THIS
FEATURE WILL ABRUPTLY BE KNOCKED DOWN IN THE NEXT 24 TO 36 HOURS.

IN THE MEANTIME...WEAK ISENTROPIC LIFT IN THE 305-310K LAYER HAS
SUPPORTED A FEW ISOLATED THUNDERSTORMS OVERNIGHT...HOWEVER WITH THE
AXIS OF THE 8H LLJ AND BEST THETA-E ADVECTION REMAINING OVER CNTRL
KANSAS...THIS ACTIVITY APPEARS DIED A QUICK DEATH. BOTH THE GFS AND
NMM-WRF INDICATE A SLIGHT EASTWARD SHIFT TO THE LLJ AXIS DURING THE
EARLY MORNING HOURS...AND WITH RESIDUAL MIDLEVEL MOISTURE (PER WV
IMAGERY AND MODEL FORECAST SOUNDINGS)...CANNOT RULE OUT ADDITIONAL
DEVELOPMENT OF AN ISOLATED SHOWER OVER NW OR NORTH CENTRAL
MISSOURI. OVERALL CONFIDENCE AND POSSIBLE COVERAGE PRECLUDES
ANYTHING MORE THAN SLIGHT CHANCE POPS.

FOCUS THIS AFTERNOON TURNS TO INCREASINGLY HOT TEMPERATURES AND THE
POSSIBILITY OF THUNDERSTORM DEVELOPMENT. 8H TEMPERATURES RISING TO
THE +20C TO +22C RANGE WILL SUPPORT HIGHS RANGING FROM NEAR 90 IN
NORTHEAST MISSOURI...TO THE MID 90S IN ERN KANSAS AND WRN MISSOURI.
WITH SURFACE DEWPOINTS IN THE LOWER 70S AND DEEP 16 G/KG MIXING
RATIOS...CANNOT RULE OUT ISOLATED THUNDERSTORM
DEVELOPMENT...PARTICULARLY ALONG THE REMNANTS OF A WEAK SURFACE
FRONT ACROSS NRN MISSOURI. ITS DIFFICULT TO PICK OUT ANY TYPE OF
UPPER SUPPORT ON WV IMAGERY THIS MORNING...BUT BOTH THE GFS AND
NMM-WRF INDICATE SOME SORT WAVE FEATURE APPROACHING FROM SRN IOWA BY
THE LATE AFTERNOON HOURS. FEEL CAPPING SHOULD BE JUST STRONG ENOUGH
TO PREVENT WIDESPREAD THUNDERSTORMS...SO LEFT AS SILENT POPS FOR NOW.

THE PREVIOUSLY MENTIONED PACIFIC NW JET ENERGY WILL ELONGATE AND
SPLIT AS IT CROSSES THE NRN ROCKIES LATE THIS AFTERNOON AND EVENING.
PRIMARY WAVE ENERGY WILL REMAIN IN SRN CANADA...HOWEVER JET NOSE
PUSHING TO THE EAST SIDE OF THE RIDGE AXIS WILL FORCE A NOTABLE WAVE
SOUTHEAST TOWARDS THE LOWER MISSOURI RIVER VALLEY LATE TONIGHT.
CONVECTIVE INITIATION WILL OCCUR OVER THE ERN DAKOTAS AND NEBRASKA
BY EARLY EVENING. PREFER THE GFS TIMING REGARDING CONVECTIVE SYSTEM
DEVELOPMENT AND FORWARD PROGRESSION. FEEL THE NAM SOLUTION MOVES THE
SYSTEM TOO FAST TO THE SOUTHEAST...AND MORE LIKELY WOULD BE TIED
CLOSER TO THE 8H LLJ DEVELOPMENT BEFORE THE MCS BECOMES MATURE AND
ACHIEVES SIGNIFICANT FORWARD PROPAGATION. AT THIS TIME...WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED WITH THIS SYSTEM...HOWEVER ELEVATED
CAPES OF 1000-1500 J/KG AND FORECAST WINDS TO 50KT AS LOW AS 9K FT
AGL MAY SUPPORT THE TRANSPORT OF A FEW HIGHER WIND GUSTS TO THE
SURFACE.

INTO THE WEEKEND...RIDGING BUILDS EVEN STRONGER OVER THE CNTRL
ROCKIES...AND BEGINS TO SPREAD EAST INTO THE PLAINS BY THE END OF
THE WEEKEND. MID TO UPPER 90S ARE ALREADY ADVERTISED IN THE FORECAST
PACKAGE...HOWEVER 5H HEIGHTS NEAR 595DM AND 8H TEMPERATURES
APPROACHING OR EXCEEDING +25C MAY PUSH THE MERCURY ABOVE 100 DEGREES
EARLY NEXT WEEK. LEFT THE EXTENDED AS IS FOR THE TIME BEING...BUT
WILL HIGHLIGHT VERY HOT AND HUMID CONDITIONS IN THE HAZARDOUS
WEATHER OUTLOOK.

21

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO EAX
Hazardous weather outlook, Jul 13, 1:04 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
104 PM CDT THU JUL 13 2006

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-141815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
104 PM CDT THU JUL 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL EXIT THE FAR NORTHEAST SECTION OF THE
FORECAST AREA EARLY THIS AFTERNOON. NO SEVERE WEATHER IS EXPECTED
WITH THESE STORMS ALTHOUGH LOCALLY HEAVY RAIN AND GUSTY WINDS ARE
LIKELY.

LATE THIS AFTERNOON OR EARLY EVENING SCATTERED STRONG TO SEVERE
THUNDERSTORMS ARE EXPECTED TO ROLL SOUTHEAST INTO FAR NORTHWEST
MISSOURI. THESE STORMS ARE EXPECTED TO EVOLVE INTO A COMPLEX OF
THUNDERSTORMS WHICH WILL LIKELY TRACK SOUTHEAST ACROSS THE ENTIRE
FORECAST AREA TONIGHT. GIVEN THE HIGH AMOUNTS OF MOISTURE NOW IN
PLACE WITH AN AIRMASS WHICH WILL BECOME VERY UNSTABLE BY LATE
AFTERNOON AND INCREASING AMOUNTS OF LOW/MID LEVEL SHEAR...SEVERE
THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EVENING NORTH
OF A PAOLA KANSAS TO MOBERLY LINE. THE PRIMARY SEVERE THREAT WILL BE
FROM DAMAGING WINDS. VERY HEAVY RAINFALL IS ALSO LIKELY BUT
WIDESPREAD FLOODING IS NOT FORECAST AS THE COMPLEX OF STORMS SHOULD
BE PROGRESSIVE. DUE TO THE HIGH FREEZING LEVEL THE THREAT FOR LARGE
HAIL WILL BE MINIMIZED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HOT AND HUMID CONDITIONS ARE EXPECTED THROUGH THE WEEKEND AND INTO
EARLY NEXT WEEK WITH AFTERNOON TEMPERATURES REACHING THE MID TO UPPER
90S...AND HEAT INDICES RANGING FROM THE UPPER 90S TO 105. PROLONGED
EXPOSURE TO EXCESSIVE HEAT CAN BE EXTREMELY DANGEROUS...PARTICULARLY
TO THE ELDERLY...YOUNG CHILDREN...AND PETS. PRECAUTIONS SHOULD BE
TAKEN TO LIMIT TIME OUTDOORS DURING THE AFTERNOON HOURS...AND TO
REMAIN WELL HYDRATED WHEN DOING SO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING AND TONIGHT.

MJ

In the hours before

Special weather statement, Jul 13, 4:37 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
437 PM CDT THU JUL 13 2006

MOZ033-040-132215-
HOWARD-RANDOLPH-
437 PM CDT THU JUL 13 2006

...SIGNIFICANT WEATHER ALERT FOR EASTERN RANDOLPH AND NORTHEASTERN
HOWARD COUNTIES UNTIL 515 PM CDT...

AT 422 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HIGBEE...OR 11 MILES NORTHEAST OF FAYETTE...
MOVING NORTHEAST AT 10 MPH.

THIS STORM WILL BE NEAR...
  7 MILES NORTHWEST OF CLARK BY 455 PM CDT.
  MOBERLY AND 9 MILES SOUTH OF CAIRO BY 515 PM CDT.

THE TOWN OF RENICK IS ALSO IN THE PATH OF THIS STORM.

PENNY SIZE HAIL AND VERY HEAVY RAINFALL ARE EXPECTED WITH THIS
STORM.

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 4:47 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway43 min
Jul 13, 5:02 PM CDTSevere Thunderstorm WarningEAXRandolph43 min
Jul 13, 5:35 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Nodaway, Worth55 min
Jul 13, 6:49 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb, Holt56 min

Nearby

Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.